MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 7 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 7 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531-G-716-E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device evaluation is under review.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary procedure, left knee.It was reported that when the inner blister was opened, one side of the locking wire was detached/sitting up from the insert.Rep was present for an witness to the event.A second implant was obtained and the procedure was completed successfully with a delay of approximately 1 minute.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via inspection of the returned device.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the locking wire is disassociated.The device was further reviewed by the global quality & operations (gqo) team which indicated the following: "on the manufacturing router, locking wire lot 012501x1 was recorded, see the attached router.With documented evidence of a locking wire having been assembled it can confidently be stated that a locking wire was assembled and inspected during the manufacturing and assembly of assembly number 5531-g-716-e, triathlon cs x3 tibial insert lot number mw7xm0 within the tibial plastics cell at stryker mahwah, nj." clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the locking wire was observed to be separated from the insert upon opening the device packaging during surgery.Visual inspection of the returned device indicated that the locking wire is disassociated.The device was further reviewed by the global quality & operations (gqo) team which indicated the following: "on the manufacturing router, locking wire lot 012501x1 was recorded.With documented evidence of a locking wire having been assembled it can confidently be stated that a locking wire was assembled and inspected during the manufacturing and assembly of assembly number 5531-g-716-e, triathlon cs x3 tibial insert lot number mw7xm0 within the tibial plastics cell at stryker mahwah, nj." the gqo team also performed a review of the dhr and indicated that based on the dhr record review, it can be concluded that all packaging manufacturing steps were performed according to the applicable procedures with no discrepancies related to the locking wire presence and that the sealed package left stryker mahwah with no issues.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Primary procedure, left knee.It was reported that when the inner blister was opened, one side of the locking wire was detached/ sitting up from the insert.Rep was present for an witness to the event.A second implant was obtained and the procedure was completed successfully with a delay of approximately 1 minute.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
X3 TRIATHLON CS INSERT NO 7 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20402029
Report Number0002249697-2024-01382
Device Sequence Number17762226
Product Code MBH
UDI-Device Identifier07613327337198
UDI-Public07613327337198
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5531-G-716-E
Device Lot NumberMW7XM0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight90 KG